Alert archive / Nebraska / Special Weather Statements in 2012
Special Weather Statement, NWS Hastings, NE
NWS Hastings, NE issued this special weather statement at Aug 3, 2012, 11:32 PM CDT for Dawson County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2012, 11:32 PM CDT (04:32 UTC)
- Expired
- Aug 4, 2012, 12:00 AM CDT
- In force
- 28 min
- Issued by
- NWS Hastings, NE
County Dawson County, NE
The radar
The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 2741 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
392 WWUS83 KGID 040432 SPSGID SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1132 PM CDT FRI AUG 3 2012 NEZ060-040500- DAWSON NE- 1132 PM CDT FRI AUG 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAWSON COUNTY UNTIL MIDNIGHT CDT... AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF OCONTO...OR 23 MILES NORTHWEST OF LEXINGTON...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EDDYVILLE... SUMNER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4105 10007 4105 9944 4092 9943 4092 10007 TIME...MOT...LOC 0431Z 267DEG 22KT 4106 9995 $$ BRYANT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this special weather statement went out at Aug 3, 5:26 PM CDT, 6 hours 6 minutes earlier.
Area forecast discussion, Aug 3, 5:26 PM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 526 PM CDT FRI AUG 3 2012 .AVIATION...00Z KGRI TAF. VFR CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE EVENING...BUT A COLD FRONT APPROACHING FROM THE NORTH WILL INTRODUCE MID-LEVEL CEILINGS AND A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. VISIBILITY MAY BE REDUCED TO BELOW VFR AT TIMES...BUT THIS WOULD BE SHORT-LIVED AND TOO UNPREDICTABLE TO INTRODUCE INTO THIS FORECAST. SOME LEFTOVER ELEVATED EARLY MORNING SHOWERS AND THUNDERSTORMS MAY PERSIST. CEILINGS SHOULD DESIST BY LATE SATURDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 401 PM CDT FRI AUG 3 2012/ SHORT TERM...FRIDAY NIGHT THROUGH SATURDAY. CONCERNS FOR THE SHORT TERM PERIOD WILL FOCUS ON THE PASSAGE OF A FRONTAL BOUNDARY DURING THE OVERNIGHT HOURS...THUNDERSTORM CHANCES NEAR AND BEHIND THE BOUNDARY...AND ALSO SUBSEQUENT COOLING TEMPERATURES BEHIND THE BOUNDARY. A QUICK ANALYSIS OF THE UPPER LEVELS REVEALS A STRONG UPPER LEVEL LOW ACROSS PORTIONS OF MONTANA AND SOUTHERN CANADA PUSHING EASTWARD ACROSS THE CONUS. MEANWHILE...THE TROUGH CONTINUES TO FLATTEN THE UPPER LEVEL RIDGE WITH NEARLY ZONAL FLOW ACROSS THE WESTERN CONUS. IN THE MID LEVELS A STRONG MOISTURE PLUME IS SEEN SURGING NORTHWARD INTO SOUTHERN PORTIONS OF CANADA. LOOKING AT THE SURFACE...LOW PRESSURE ALONG THE FRONT RANGE CONTINUES TO SHIFT EASTWARD ACROSS SOUTH DAKOTA...DRAGGING A COLD FRONT THROUGH THE CENTRAL PLAINS. BOTH IN SURFACE OBSERVATIONS AND ALSO RADAR IMAGERY...A FINE LINE OF THE SURFACE BOUNDARY CAN BE SEEN ALREADY BEGINNING TO MOVE THROUGH PORTIONS OF WESTERN NEBRASKA. THIS FRONTAL BOUNDARY WILL CONTINUE TO SLIDE SOUTHEAST ACROSS THE FORECAST AREA DURING THE OVERNIGHT HOURS. TIMING OF THE FRONTAL BOUNDARY WILL LIKELY PUSH INTO THE NORTHWEST ZONES SLIGHTLY AFTER 0Z BEFORE REACHING THE GRAND ISLAND...AND KEARNEY AREA AROUND 6Z. MOST MODELS INDICATE FRONTAL PASSAGE THROUGH THE ENTIRE FORECAST AREA BY 12Z. LATEST MODEL RUN OF THE NAM INDICATES CHANCES FOR PRECIPITATION BEGINNING ACROSS THE NORTHWEST ZONES SLIGHTLY BEFORE 6Z BEFORE SLOWLY SLIDING SOUTHEAST. TOWARDS THE MORNING HOURS AND INTO SATURDAY MORNING...THE NAM INDICATES MORE ELEVATED CONVECTION AGAIN ACROSS THE NORTHWEST ZONES BEFORE SLIDING ACROSS THE TRI-CITIES. THE GFS MODEL SOLUTION EXTENDS PRECIPITATION ACROSS THE ENTIRE FORECAST AREA THROUGHOUT THE 6Z TO 12Z PERIOD. BEST CHANCES FOR PRECIPITATION ARE LIKELY ACROSS THE NORTHWEST ZONES...HOWEVER...THE TRI CITIES...SOUTHERN NEBRASKA AND KANSAS ZONES DO SEE AT LEAST A CHANCE FOR SHOWERS AND THUNDERSTORMS WITH THIS FRONTAL PASSAGE. REGARDING SEVERE WEATHER CHANCES...ALTHOUGH DEEP LAYER BULK SHEAR REMAINS LIMITED AHEAD OF THE BOUNDARY...INSTABILITY PARAMETERS SUGGEST NEARLY 2500 J/KG PER THE NAM AND SREF SOLUTIONS AROUND 6Z BEFORE DECREASING TO 2000 AND EVENTUALLY 1200 J/KG BY MORNING. THERE REMAINS A POSSIBILITY FOR SOME STRONG TO SEVERE THUNDERSTORMS DURING THE OVERNIGHT HOURS...ESPECIALLY ACROSS THE NORTHERN ZONES...WITH LARGE HAIL AND DAMAGING WINDS BEGIN THE MAIN HAZARDS. TOWARDS SATURDAY MORNING...ALTHOUGH DECREASING INSTABILITY...THE POSSIBILITY EXISTS FOR SOME STRONG STORMS WITH HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS TO 50 MILES PER HOUR. ALL THAT BEING SAID...PREVIOUS RUNS OF THE NAM AND THE LATEST 4 KM WRF CONTINUE TO SHOW A NEARLY DRY FORECAST FOR MUCH OF THE FORECAST AREA WITH THIS FRONTAL PASSAGE. CONTINUED WITH SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS INTO THE AFTERNOON HOURS ON SATURDAY...AS THE NAM AND GFS INDICATE THE POTENTIAL FOR SOME ELEVATED SHOWERS TO LINGER ACROSS THE AREA. AS FOR SEVERE CHANCES IN THE AFTERNOON...INSTABILITY QUICKLY DIMINISHES BEHIND THE FRONTAL PASSAGE...THUS SEVERE WEATHER PROBABILITY IS LOW TOWARDS THE AFTERNOON. AS FOR TEMPERATURES...COOLER AIR BEHIND THE FRONTAL PASSAGE WILL SINK INTO THE FORECAST AREA. 850 TEMPERATURES ON THE ORDER OF 14 TO 17 DEGREES CELSIUS WILL HELP KEEP HIGHS DOWN FOR SATURDAY...ESPECIALLY IF THERE REMAINS CHANCES FOR PRECIPITATION AND CLOUD COVER ACROSS THE AREA. CONTINUED WITH LOW TO MID 80S ACROSS THE AREA...ALTHOUGH SHOULD SUNSHINE BREAK OUT...SLIGHTLY WARMER TEMPERATURES MAY BE POSSIBLE. MID TERM...SATURDAY EVENING THROUGH MONDAY. THIS 72-HOUR PERIOD WILL BE HIGHLIGHTED BY AT LEAST A BRIEF PERIOD OF SOME OF THE MOST SEASONABLY PLEASANT WEATHER SEEN AROUND THESE PARTS IN AWHILE. OVERALL MADE LITTLE NOTABLE CHANGE TO PREVIOUS FORECAST...WITH NO MENTION OF RAIN THROUGH THIS TIME FRAME. STARTING OFF SATURDAY EVENING/NIGHT...THE CWA WILL BE WELL BEHIND THE MUCH-AWAITED COLD FRONT PASSING THROUGH DURING THE SHORT TERM PERIOD. ALOFT...THE LATEST 12Z DETERMINISTIC NAM/GFS RUNS ARE IN GOOD AGREEMENT SLIDING THE SOUTHERN END OF THE SHARP MID LEVEL TROUGH AXIS FROM EASTERN NEB EARLY IN THE EVENING...TO EASTERN IA BY SUNRISE SUNDAY MORNING. EVEN IF ANY SHOWERS/STORMS ARE LINGERING CLOSE TO THE SOUTHEAST EDGES OF THE CWA RIGHT AWAY IN THE EVENING...DON/T THINK THEY WILL BE AFFECTING THE AREA ANYMORE AS FORCING QUICKLY DEPARTS...SO KEPT THE ENTIRE NIGHT PERIOD DRY. TEMP/DEWPOINT WISE SAT NIGHT...ITS REALLY STARTING TO LOOK LIKE A TASTE OF EARLY FALL. ALTHOUGH DIDN/T BUY WHOLESALE INTO THE RAW NAM DEPICTION OF WIDESPREAD LOW-MID 40S DEWPOINTS YET...DID NUDGE NORTHWEST COUNTIES INTO THE UPPER 40S FOR DEWPOINTS OVERNIGHT. GIVEN THE EXPECTATION OF CLEAR SKIES AND A SEASONABLY STRONG SURFACE RIDGE SETTLING IN BEHIND THE COLD FRONT...MUCH OF THE AREA IS LIKELY HEADED TOWARD ITS COOLEST MORNING SINCE AT LEAST JUNE 21ST. PER THE LATEST MET/MAV GUIDANCE CONSENSUS...LOWERED LOWS 2-3 FROM PREVIOUS FORECAST MOST AREAS...NOW ADVERTISING MID 50S MOST NEB ZONES...AND UPPER 50S IN KS. IF THIS AIRMASS IS EVEN DRIER THAN DEPICTED HOWEVER...COULD SEE MORE OF THE AREA TRY DIPPING CLOSER TO 50 DEGREES...POTENTIALLY GETTING RATHER CLOSE TO AUGUST 5TH RECORD LOW TEMPS OF 51 AT GRAND ISLAND AND 52 AT HASTINGS. NO MATTER WHAT...IT WILL BE A NOTICEABLY COOL OVERNIGHT COMPARED TO RECENTLY. FOR THE DAYTIME SUNDAY PERIOD...LITERALLY ZEROED OUT POPS...WITH ESSENTIALLY NO RISK OF PRECIPITATION AS A DRY LOW-MID LEVEL AIRMASS WILL KEEP PREVENT ANY SEMBLANCE OF CONVECTIVE INSTABILITY. ALOFT...BROAD WEST-NORTHWEST FLOW WILL PERSIST AS THE DEPARTING SHORTWAVE AXIS MOVES OFF INTO THE EASTERN GREAT LAKES. AT THE SURFACE...THE DAY WILL START OUT WITH LIGHT BREEZES UNDER THE RIDGE AXIS...WITH SOUTH BREEZES ONLY GRADUALLY PICKING UP FROM WEST TO EAST AS THE DAY WEARS ON AND THIS HIGH SLIDES EAST. EVEN SO...NOT EXPECTING SUSTAINED SPEEDS OVER 10-12 MPH EVEN IN FAR WESTERN COUNTIES. GIVEN THE NOTABLY COOL START TO THE DAY AND LACK OF DAYTIME MIXING NEAR THE RIDGE AXIS...NOT TO MENTION PLENTY OF SUNSHINE...SUNDAY IS SHAPING UP SEASONABLY PLEASANT. MADE VERY LITTLE CHANGE TO PREVIOUS HIGH TEMPS...TOPPING OUT MOST OF THE CWA BETWEEN 86-91 DEGREES...WHICH IS RIGHT AT OR EVEN JUST BELOW EARLY AUGUST NORMS. IF ANYTHING...THE ADVERTISED HIGHS MIGHT BE A BIT OVERDONE...AND AS HAS BEEN THE CASE FOR WEEKS NOW THE RAW NAM TEMPS LOOK OVERDONE SHOWING GREATER COVERAGE OF 90S VERSUS 80S IN NEB ZONES. SUNDAY NIGHT...LEFT THE FORECAST DRY...BUT IT IS NOT NECESSARILY COMPLETELY OUT OF THE QUESTION THAT A FEW HIGH-BASED SHOWERS/WEAK STORMS COULD TRY FLARING UP LATE IN THE NIGHT ESPECIALLY IN SOUTHWEST COUNTIES AS SOME MODEST ELEVATED INSTABILITY RETURNS FROM THE WEST...DRIVEN BY A STRENGTHENING LOW LEVEL JET OVER WESTERN NEB/KS...AND THETA-E ADVECTION ALONG ITS EASTERN PERIPHERY. FOR NOW WITH VERY LITTLE MODEL SUPPORT FOR THIS POSSIBILITY IN THE DETERMINISTIC QPF FIELDS OR THE SREF POPS...WILL LEAVE POPS BELOW MENTIONABLE LEVELS. OTHERWISE...WITH LIGHT BUT STEADY SOUTH BREEZES THROUGH THE NIGHT ON THE BACK SIDE OF THE DEPARTING RIDGE AXIS...SHOULDN/T BE AS COOL SUNDAY NIGHT...BUT DID LOWER PREVIOUS FORECAST SLIGHTLY WITH LOW-MID 60S MOST AREAS. MONDAY DAYTIME...THE CENTRAL PLAINS CONTINUES TO SIT UNDER MODEST NORTHWEST FLOW ALOFT...AS THE DOMINANT MID/UPPER RIDGE AXIS IS CENTERED OVER THE SOUTHERN ROCKIES...WHILE ANOTHER NORTHERN STREAM SHORTWAVE MOVES PASSES THROUGH QUEBEC WELL OFF TO THE NORTHEAST. ALTHOUGH INSTABILITY WILL CONTINUE TO STEADILY INCREASE AS SOUTHERLY FLOW PERSISTS...WILL CONTINUE TO LEAVE THE DAYTIME PERIOD STORM FREE. HOWEVER...BOTH THE NAM/ECMWF HINT AT SOME AFTERNOON STORM POTENTIAL NEAR A WEAK COLD FRONT ACROSS NORTHERN NEB...THAT COULD POTENTIALLY FLIRT WITH THE FAR NORTHWEST CWA LATE IN THE AFTERNOON. SOMETHING TO WATCH. OTHERWISE...BIGGEST CHANGE TO MONDAY FORECAST WAS TO INCREASE SOUTH WIND SPEEDS...WITH GUST POTENTIAL OF 20-25 MPH ACROSS MUCH OF THE AREA. TEMP-WISE...RAISED HIGHS A FEW DEGREES FROM PREVIOUS FORECAST AND ALSO LOWERED DEWPOINTS...AS HIGHS LOOK TO BOUNCE BACK UP INTO THE MID 90S IN MOST NEB ZONES...AND UPPER 90S IN MOST OF KS ZONES. IF DEWPOINTS ARE LOWERED MUCH FARTHER IN LATER FORECASTS...AT LEAST NEAR- CRITICAL FIRE WEATHER CONDITIONS COULD PRESENT THEMSELVES MON AFTERNOON TO PRIMARILY KS COUNTIES...AND THIS WILL NEED MONITORED. LONG TERM...MONDAY NIGHT THROUGH NEXT FRIDAY. THE PRIMARY ISSUE DURING THIS 4-DAY PERIOD WILL BE STILL HIGHLY-UNCERTAIN THUNDERSTORM CHANCES MAINLY IN THE MON NIGHT-WEDNESDAY TIME FRAME. ALTHOUGH STRONG/SEVERE STORM POTENTIAL MAY BE THERE...WILL NOT ADVERTISE ANY SPECIFICS IN THE HAZARDOUS WEATHER OUTLOOK YET GIVEN UNCERTAINTIES AT THIS TIME RANGE. FOR MONDAY NIGHT...MAINTAINED SLIGHT POPS CWA-WIDE...AS THE COMBINATION OF SUBTLE SHORTWAVE ENERGY IN NORTHWEST FLOW ALOFT...ALONG WITH THE PRESENCE OF THE NEARBY EAST-WEST LOW LEVEL BOUNDARY COULD FOCUS SOME CONVECTION. TUESDAY/TUESDAY NIGHT...BOTH THE ECMWF/GFS ARE GOOD AGREEMENT STRENGTHENING AN EXPANSIVE MID/UPPER RIDGE OVER THE INTERMOUNTAIN WEST/ROCKIES...WITH THE CWA REMAINING UNDER SHARPENING NORTH- NORTHWEST FLOW ALOFT ON THE EASTERN SIDE OF THE RIDGE...AND IN THE PATH OF CONTINUED TRANSIENT SHORTWAVES. THE LATEST 12Z ECMWF HAS JOINED THE GFS IN SHOWING SOME POTENTIAL FOR DAYTIME STORMS...SO HAVE INTRODUCED 20 POPS CWA-WIDE. TUESDAY NIGHT...CHANGED POPS LITTLE FROM PREVIOUS FORECAST WITH 30S IN MOST AREAS AND 40S FAR NORTH...AS THIS IS CURRENTLY DEPICTED TO BE ONE OF THE BETTER RAIN CHANCES OF THE EXTENDED PERIODS. TEMP WISE TUESDAY...CHANGED VERY LITTLE WITH LOW-MID 90S NEB ZONES AND MAINLY UPPER 90S KS. WEDNESDAY/WEDNESDAY NIGHT...KEPT 20-30 PERCENT STORM CHANCES INTACT DURING THE DAY AS A MID LEVEL SHORTWAVE AND UPPER LEVEL JET STREAK NOSE SOUTHWARD INTO THE AREA...BUT KEPT IT DRY WED NIGHT IN THE WAKE OF THE STRONGEST FORCING. AGAIN CHANGED HIGHS LITTLE WITH NEAR 90 IN NEB ZONES AND MID 90S KS. THURSDAY THROUGH FRIDAY...LEFT THE FORECAST DRY AT LEAST FOR NOW...ALTHOUGH WILL HAVE TO KEEP AN EYE ON FRIDAY FOR POSSIBLE INTRODUCTION OF SLIGHT POPS IF TIMING OF NEXT NORTHWEST FLOW SHORTWAVE ENERGY HOLDS. OTHERWISE...THURS/THURS NIGHT THE EXPANSIVE RIDGE OVER THE ROCKIES IS PROGGED TO EDGE EASTWARD TOWARD THE CWA...DIRECTING SUBTLE FORCING MORE TO THE EAST OF THE AREA. FOR HIGH TEMPS BOTH DAYS...HAVE SIMILAR VALUES WITH MAINLY MID 90S IN NEB ZONES...AND UPPER 90S IN KS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...HEINLEIN SHORT TERM...SALTZMAN LONG TERM...PFANNKUCH
Hazardous weather outlook, Aug 3, 4:00 PM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 400 PM CDT FRI AUG 3 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 041200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 400 PM CDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE BEGINNING THIS EVENING...MAINLY WEST OF A FULLERTON TO HOLDREGE NEBRASKA TO STOCKTON KANSAS LINE...WITH CHANCES THEN EXPANDING ACROSS THE ENTIRE AREA OVERNIGHT. SOME STORMS COULD BE SEVERE WITH POTENTIAL FOR WIND TO OVER 60 MPH AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CHANCES FOR THUNDERSTORMS CONTINUE INTO SATURDAY ACROSS MUCH OF THE OUTLOOK AREA. A FEW STORMS DURING THE EARLY TO MID MORNING HOURS COULD POTENTIALLY BE STRONG WITH HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS NEAR 50 MILES PER HOUR POSSIBLE. BETWEEN MONDAY NIGHT AND WEDNESDAY...AT LEAST SLIGHT THUNDERSTORM CHANCES RETURN TO THE OUTLOOK AREA. AT THIS TIME...IT IS TOO EARLY TO DETERMINE IF A THREAT FOR SEVERE WEATHER EXISTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT IN VARIOUS PARTS OF THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) SALTZMAN/PFANNKUCH
In the hours before
Special weather statement, Aug 3, 11:32 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1132 PM CDT FRI AUG 3 2012 NEZ060-040500- DAWSON NE- 1132 PM CDT FRI AUG 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAWSON COUNTY UNTIL MIDNIGHT CDT... AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF OCONTO...OR 23 MILES NORTHWEST OF LEXINGTON...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EDDYVILLE... SUMNER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4105 10007 4105 9944 4092 9943 4092 10007 TIME...MOT...LOC 0431Z 267DEG 22KT 4106 9995 BRYANT
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 11:56 PM CDT | Special Weather Statement | GID | Dawson | 49 min |
Nearby
Special Weather Statements in Nebraska, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.